# SDR DALA2015090705487

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 51,745 hours, 13,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET BELOW FLOOR PANEL IN E/E ADJACENT TO P37 PANEL DAMAGED.  REPLACED FLOOR SUPPORT IN E/E PN 284N 1035-256, REF DWG 2841392, FLOOR PANELS AND COVERS INSTALLED.
